# SDR ASAA2015062912268

- Difficulty date: June 29, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 24,855 hours, 7,672 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROXIMATELY AT APPROXIMATELY 5000' AGL AND AFTER SELECTING FLAPS TO 5 DEGREES, BOTH ND'S SHOWED "FMC DISAGREE" WITH A CDU MESSAGE INDICATING THE SAME.   AFTER APPROXIMATELY 30 SECS BOTH MESSAGES WENT AWAY.  NO QRH PROCEDURE WAS FOLLOWED. ACFT GROUNDED. ACCOMPLISHED FMCS OPS TEST, OPS TEST NORMAL IAW AMM 34-61-00.  NO MSG DISPLAYED, NO 90 DAY HISTORY.
